International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 4, Pages 499-506

Positive periodic solutions of a discrete mutualism model with time delays

Yongkun Li

Department of Mathematics, Yunnan University, Kunming 650091, Yunnan, China

Received 23 August 2004; Revised 14 December 2004

Copyright © 2005 Yongkun Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A discrete periodic mutualism model with time delays is investigated. By using Gaines and Mawhin's continuation theorem of coincidence degree theory, the existence of positive periodic solutions of the model is established.